RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Asfandiarov, Nail' Lutfurakhmanovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:228
Abstract pages:113
Full texts:30
References:24
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person61416
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2010
1. N. L. Asfandiarov, S. A. Pshenichnyuk, A. S. Vorob'ev, E. P. Nafikova, “On the delay mechanism of Cl <sub>2</sub><sup>−</sup> diatomic anion dissociation up to the microsecond timescale”, Pis'ma v Zh. Èksper. Teoret. Fiz., 92:5 (2010),  331–335  mathnet; JETP Letters, 92:5 (2010), 295–299  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019